# SDR DL757011130

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 48,045 hours, 24,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT 2R DOOR.  REPAIRED BROKEN WIRES.
